| Catalog Number |
550025B107 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
04/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device not available for return.
Event or Problem Description
It was reported that during a surgical procedure, the patient experienced a burn.No further information was provided.
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device not available for return.
Event or Problem Description